| Catalog Number |
4006U0201 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/10/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report numbers: 3005168196-2016-00633.The hospital disposed of the device.
Event or Problem Description
The patient was undergoing a coil embolization procedure using penumbra coil 400 coils (pc400 coils).During the procedure, the physician successfully deployed and detached an initial pc400 coil into the aneurysm using a px slim delivery microcatheter (px slim).The physician then attempted to advance two new pc400 coils through the px slim; however, both coils would not advance into the px slim and were removed.After the two failed attempts, the physician decided to end the procedure.There was no report of an adverse effect to the patient.